# SDR AT9900290

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. FOUND THE GILLINER ATTACH ANGLE CRACKED AT BS 237 L-24. PERFORMED HFEC TO VERIFIED CRACK.  REMOVED CRACKED ATTACH ANGLE, WELDED REPAIR CRACK ON ANGLE IAW EA 12-5321-29-C1362 USING AMS 4951 FILLER WIRE AND INSTALLED ANGLE IAW DC9 SRM 51-30-2.
